Breast/Nipple Pain - High E2?

Discussion in 'Men's Health Forum' started by Megazoid, Mar 15, 2007.

  1. #1
    Megazoid

    Megazoid Junior Member

    I have been taking androgel at 10g's daily for the past month and a half. While i feel better with regards to mood and even some slight skin improvements, wood still sucks and libido is low. Penis sensity remains pretty normal but definitelly feel's less "full" when erect/flaccid. I posted over at AM about having weak erections and a shrunk up, soft penis alongside joint clicking/pains. I also have a bit of skin flushing and some night sweets too. Though not all the time.

    Energy/Mood have definitelly improved while on gel, i can work now as normal but i am still irritable at times and still not feeling anywhere cloese to before. This could be due to the fact that having low libido and shrunk up nut's and dick! :) I think i am probably getting high total t and good free t, but E2 might be crashing the party. I have tried DIM/ZMA/Zinc all in different combinations but no luck even after a few day's of trying each.

    I am slim, 6ft, with little body fat. My skin does seem supple and a little 'flabby' on my thighs, stomach/gut area and upper arms. I have little muscle defination but i am certainely not fat in any respect, maybe a little underweight (68kgs).

    Basically i know body definitation/composition isn't an accurate guage of E2 level. But while on androgel before my E2 was the lowest of the range for men, however i was only taking 5mg's then.

    I have tried changing dosages of androgel between 5, 7.5 and 10g's daily, but still most of the symptoms exist. I have experimented with different application areas and again the symptoms still continue. Do injections cause less E2/DHT than gels/creams?

    Tonight i noticed a great deal of pain behind my right nipple. I have no history of gyno and have a pretty flat stomach but the pain was pretty bad and whole right nipple area was painful to touch and very sensative. No signs of rash, irritation or swelling but definite pain on contact. I had no pain in the left nipple which was strange as the varicocele occured on the left testicle and i have noticed the left side of my body feel's worse than the right at times! v. strange...

    No discharge or swelling either, it is however possible my nipples have been more erect than usual the past few days. Could this be a sign of high E2? For past few days i have tried taking 60mgs of Zinc a few hours before bed without much change.

    High E2 would explain the dick shrinkage but it wouldn't explain why i still have dry skin (a symptom of low e2).

    Tomorrow i am going to try 2.5g's of androgel to see how i get on. I will be getting new blood work done next week with E2 test.

    Has anyone else experienced this? could this be high E2?
     
  2. #2
    RKJL0815

    RKJL0815 Junior Member



    Call your Dr. ASAP it sounds like high E2 to me too...
     
  3. #3
    keaster

    keaster Junior Member

    Is it only high e2 that cuases the penis to shrink?

    Other than that, it may just be acclerating hormones or something. When I first started in hcg I had something like 29 E2. My nipples killed the first few weeks. Had a blood test 6 hours after an HCG shot e2 -24

    ?????
     
  4. #4
    pmgamer18

    pmgamer18 Junior Member

    The problem here is trying to second guess what is wrong with testing. Low and high E2 will do this to your penis. Dry skin is not a low E2 problem to say but sounds like Thyroid. Get tested don't take anything would out knowing what is going on first.
     
  5. #5
    keaster

    keaster Junior Member

    To add to that, when I was using letrozole, my penis shrunk up to nothing.
     
  6. #6
    Megazoid

    Megazoid Junior Member

    Thanks for the reply's guy's. That intresting to know keaster, i had a feeling E2 was still going too low. Getting blood work done next week.

    Marianco posted on another thread (can't find the link) that low e2 will cause dry skin. So i was kinda linking them somewhat. However you guy's are right, i need to get this checked to be sure.
     

© 1997–2015 MESO-Rx. All Rights Reserved. Disclaimer.